# SDR FDEA201505061396

- Difficulty date: May 6, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310-324
- Aircraft serial: 457
- Aircraft time: 506 hours, 15,389 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A57310029200
- Condition: Cracked
- Location: Wing Root
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING ROOT REAR SPAR BOTTOM SKIN FOUND ONE EACH FASTENER HEAD POPPED OUT.  REMOVED THE HEAD POPPED OUT FASTENER IAW SRM 51-40-21.  CARRIED OUT ROTOTEST INSPECTION TO FASTENER HOLE IAW NTM 51-10-18, FOUND CRACK.  REAMED THE HOLE TO REMOVE CRACK IAW SRM 51-40-44.  FURTHER OVERSIZED THE DISCREPANT HOLE BY REAMING ALL LAYERS TO 15.836-15.876MM.  WET INSTALLED WITH FASTENER NSA 5350-10 IAW EA 6-5710-T0317253.    MAJOR REPAIR IAW GMM 6-2-100.
